Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Neonatal abstinence syndrome following tianeptine dependence during pregnancy

Abstract : Tianeptine, an atypical antidepressant, has been found to exhibit a potential for abuse. The use of therapeutic doses of tianeptine during pregnancy has never raised safety concerns. However, the impact of tianeptine abuse on the mother-child dyad has never been assessed. We report herein the case of a female patient who presented with dependence on tianeptine, with the use of >650 mg of the drug per day. She had 2 successive pregnancies with similar doses. The state of dependence remained unidentified throughout the first pregnancy, but just after delivery, her full-term newborn exhibited unexpected neonatal abstinence syndrome (NAS). The NAS was successfully treated with morphine, although both the mother's and newborn's urine drug screen was negative. The causality of tianeptine in inducing NAS was retrospectively assessed as "probable" by using a validated causality algorithm. During the second pregnancy, this patient sought addiction treatment and was admitted for residential detoxification treatment in her seventh month of pregnancy. Delivery occurred at full term with a low birth weight neonate. No further developmental insults or medical problems were subsequently identified in the 2 children. Maternal tianeptine dependence during pregnancy may induce a type of NAS that mimics opiate NAS. This finding appears to be consistent with a recent finding of the agonist action of tianeptine on the opiate μ-receptor.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-lille.fr/hal-02532963
Contributeur : Lilloa Université de Lille <>
Soumis le : lundi 6 avril 2020 - 10:39:20
Dernière modification le : mardi 3 novembre 2020 - 10:26:02

Lien texte intégral

Identifiants

Collections

Citation

Camille Bence, Alexandre Bonord, Camille Rebillard, Pascal Vaast, Charlotte Alexandre, et al.. Neonatal abstinence syndrome following tianeptine dependence during pregnancy. Pediatrics, American Academy of Pediatrics, 2016, Pediatrics, 137 (1), pp.e20151414. ⟨10.1542/peds.2015-1414⟩. ⟨hal-02532963⟩

Partager

Métriques

Consultations de la notice

33